# SDR AALA202012249005

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 76,549 hours, 9,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Emer Assist Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY, NO GREEN LIGHT.  REMOVED AND REPLACED R2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY, PER AMM 52-11-00.
